I experienced hallucinations, vivid dreams and similar symptoms. I am now 54 years old with Bi-Polar Disorder. My question: Is it possible that the early overdose could have caused significant brain damage resulting in the condition later acquired that the psychiatric community has never given a reason for its onset? There have been theories, or hypothesis, though a clinical explanation is lacking.
That wasn't an overdose. You had some serious adverse effects, but I doubt very much if it has anything to do with what you're dealing with now. I've never heard of any medication precipitating bipolar disorder. It doesn't have a single thing that brings it up. There can be a genetic factor, but not brain damage. Since several things play into it, the docs can't really pin point exactly what caused it in someone.
- Erythromycin Information for Consumers
- Erythromycin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Erythromycin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Jul 2010 • 1 answer
Posted 24 Nov 2011 • 2 answers
Posted 23 Jun 2013 • 1 answer
I had strep throat and was prescribed one (1) 500mg of Amoxicillin every 8 hours for ten (10) days.?
Posted 29 May 2014 • 1 answer
Posted 7 Sep 2016 • 1 answerFAQ by Drugs.com